Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1131. Behr. Khosravi,
    On the prime graphs of the automorphism groups of sporadic simple groups,
    Arch. Math. (Brno) 45(2009), 83-94  [abstract]   
     
    1132. R. Naghipour (K. Bahmanpour and A. Khojali),
    A note on minimal prime divisors of an ideal,
    Algebra Colloq. (to appear) [abstract]   
     
    1133. R. Sazeedeh,
    Gorenstein injectivity of the section functor,
    Forum Math. (to appear) [abstract]   
     
    1134. A. Farajzadeh (Joint with A. Amini-Harandi),
    Generalized complementarity problems in Banach spaces,
    Albanian Journal of Mathematics 3(2009), 35-42  [abstract]   
     
    1135. J. Asadollahi and Sh. Salarian (Joint with A. Bahlekeh),
    On the hierarchy of cohomological dimensions of groups,
    J. Pure Appl. Algebra 213(2009), 1795-1803  [abstract]   
     
    1136. S. Akbari and M. Jamaali (Joint with A. Mahmoody and S. A. Seyed Fakhari),
    On the size of graphs whose cycles have length divisible by a fixed integer,
    Australas. J. Combin. (to appear) [abstract]   
     
    1137. S. Akbari (Joint with M. Ghanbari and S. Jahanbekam),
    On the dynamic coloring of Cartesian product graphs,
    Ars Combin. (to appear) [abstract]   
     
    1138. S. Akbari (Joint with M. R. Oboudi),
    Cycles are determined by their domination polynomials,
    Ars Combin. (to appear) [abstract]   
     
    1139. S. Akbari, N. Ghareghani and G. B. Khosrovshahi (Joint with A. Mahmoody),
    On zero-sum 6-flows of graphs,
    Linear Algebra Appl. 430(2009), 3047-3052  [abstract]   
     
    1140. S. Yassemi (Joint with H. Haghighi and Rahim Zaare-Nahandi),
    Bipartite S2 graphs are Cohen-Macaulay,
    Bull. Math. Soc. Sci. Math. Roumanie (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.